# SDR IXXA20240708001

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N359
- Make and model: Piagio P136L2
- Aircraft serial: 224
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311025104
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE SEVERAL CHAFFE MARKS IN THE UPPER SURFACE OF THE PANEL, ON TOP OF THE RIGHT PYLON, WHERE THE FWD FAIRING 441AT (DOGHOUSE PANEL) HAS CHAFFED INTO THE SKIN.
